Who is Fallan Kurek? Fallan Kurek Bio/Wiki
At just 21, Fallan Kurek died from the side effects of the pill. She was advised to take pain relievers when she went to the hospital with chest pain but died three days later due to blood clots.
She was 21 years old.
Pill Side Effects Death Full Details
A coroner ruled that Tamworth’s teaching assistant, Staff, collapsed and died of a massive blood clot in the lung after not properly treating the side effects of the pill.
The parents of Fallon are now calling for a study of how the pill is administered to ensure that women are properly informed of its dangers, reports The Mirror.
Doctors and nurses also say they need better information to help them spot the side effects of contraceptive-induced blood clots.
Julia (48) Fallon’s mum, said: “There needs to be better training or more people are going to die.”
Fallon’s Dad Brian (58) added: “The more people that know about the side effects, the more lives will be saved.”
The combination pill, which contains the two estrogen and progesterone hormones, is Britain’s most common prescription method of birth control.
Our research has shown that NHS workers have consistently ignored the signs of this potentially lethal disease, while it can cause blood clots.
What is a Combination Pill?
According to the sun, the most popular prescribed form of birth control in Britain is the combination pill, which includes the two hormones estrogen and progesterone.
Figures released by the Regulatory Agency for Medicines and Healthcare products show that since 2015, there have been 14 fatalities involving the pill, including eight involving blood clots in the veins.
1,960 reports of suspected adverse reactions to the combined contraceptive have also been reported.
Suzanne White, head of clinical negligence at Leigh Day attorneys, said the firm had settled Fallan and two others whose blood clots were missed in the “heartbreaking” cases. She said, “The symptoms of these women were not taken seriously enough and the contraceptive pill was not considered in their medical history.
“It is a safe drug, but healthcare professionals need to be clear about the risks when they prescribe it.
“And these risks should be at the forefront of their minds when they see patients with the possible symptoms of a blood clot.”